Publication:

Bayesian Filtering for Jump-Diffusions With Application to Stochastic Volatility (2009)

Author(s): Golightly A

      • Date: 01-06-2009
      • Journal: Journal of Computational and Graphical Statistics
      • Volume: 18
      • Issue: 2
      • Pages: 384-400
      • Publisher: American Statistical Association
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: Jump component Markov chain Monte Carlo Particle filter Stochastic differential equation CHAIN MONTE-CARLO PARTICLE FILTERS SEQUENTIAL INFERENCE MODELS OPTIONS DISTRIBUTIONS IMPLICIT RISK

      Staff

      Dr Andrew Golightly
      Lecturer